# SDR DALA2020032301986

- Difficulty date: March 23, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N103DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50022
- Aircraft time: 3,469 hours, 1,660 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, R
- Precautionary procedure: A

## Discrepancy

SHIP 8103 - DIV - TO BNA DUE TO R EDP FAILURE CAUSING R ENGINE TO ROLL BACK. #2 HYD FLUID LOSS. CORRECTIVE ACTION: REPLACED R EDP ASSOCIATED FILTERS, FLUSHED #2 HYD SYSTEM. (LP7014746)
